# SDR VTZA96314

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu Rod End
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6233 - IAD-PWN - ABORTED TAKEOFF DUE TO LEFT ENGINE LOW TORQUE.  AIRCRAFT RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE SECURED LOOSE ROD END ON FCU.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
